| Model Number |
FSC330-F7523-R |
| Medical Device Problem Code |
Image Display Error/Artifact (1304)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
11/05/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Although expected, the device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
Event or Problem Description
It was reported to boston scientific corporation that a fuse c38 colonoscope - r was used in the colon during a colonoscopy performed on (b)(6) 2018.According to the complainant, during the procedure, the images flickers when angulating the scope.The anatomy of the patient is not visible in the center image when the image flickers.Another fuse c38 colonoscope - r was used to complete the procedure.There were no patient complications reported as a result of this event.
Additional Manufacturer Narrative
H6: device code 1304 captures the reportable event of center image lost.H10: a fuse c38 colonoscope - r was received for analysis.A functional evaluation was performed and found an internal wiring failure of the charged couple device (ccd) resulting to loss of all images when angulated.The reported issue was confirmed.The cause of the reported failure is due to ccd failure.Therefore, the assigned investigation conclusion code for this complaint is designated as cause traced to component failure.The repair history was reviewed and nothing was found to indicate a possible service-related cause for the complaint.
Event or Problem Description